Search the Community
Showing results for tags 'sulpiride'.
Found 1 result
hi there guys I was put on antipsychotics because I was arguing with my mother,after 3-4 months on them,I can't feel emotions like fear,love,happiness,empathy and all this kind of stuff,also can't feel the nature,whetear,music etc,i've lost my personality,my memory,can't remember anything from my past and even from 5 minutes after,have my head empty,also I can't think at all,do you think guys this can because of the antipsychotics as well?especially the problem with the thinking,I see many people emotional numb after this pills but I don't see them having as well problem with the thinking, I don't know what to think because many people say that the pills I was taking it's not so powerfull as the other typical neoroleptics,first I was on haloperidol but everything was okey,outside the thing that I wasn;t able to get angry,but the other things like personality and reaction was still here,I was on it 3 weeks,then when going home they said I need already to take ketilept(seroquel or quetiapine) so I did because was afraid to be again in the that horible place,but things didn't go so good after it,after taking the first pill of ketilept I was feeling somehow depressed,after some more days after the pill I wasn't able to feel the music anymore and after 2 weeks I wake up like I didn't know who I'm,my personality was like gone,I wasn't able to remeber anything from the last year or something from the past. I wasn't able to feel the nature anymore,I was like on some ireal place somehow,and my head was empty,I tried to left them off but after some hours I started to feel a very very big fear and maybe a little agresion after that I wasn't able to left them off,I taked them like a mounth and half after one day when I wasn't able to speak,I went to the personal psychiatric and she gave me instead triftazin,she told me that my emotions will come back from this one,so I left ketilept and taked trifrazin,in the beggining 10 mg but then 5mg because I started to cry all the time so she though because of the dose,after 2-3 weeks I started to feel like my thinking is coming back,so in the beggining I started to feel some euphoria and some thoughts,but didn't feel like old me,this thing was just for 2 days,then I got back on the same **** like I was before,I told that to the her and I don't know why she gave me some more pills,but others,so after that I started to take eglonyl(sulpiride) 300 mg at day and also 5mg of triftazin,and started to feel more stupid then I was,after 2 and half weeks of sulpiride I left it and also after some more 3 weeks I left triftazin as well,all the taked antipsychotics in total was like 4 mounths,I was on 200 mg of ketilept,just only like 3 days I taked the 400 mg dosage because of the fear,then I get back on the 200mg dosage of it,300mg of eglonyl and 5 of triftazin,also was on haloperidol in the begging but it was there on hospital so I don't know the dosage there Do you guys think that it can be posible to have depersonalization because of ketilept?everything has started after it,many people say that ketilept it's not a strong antipsyhotic as others so I don't know what to think,it's possible to return to my old self? I'm off the pills already one month and a half but no improvements at all,just that now I only can hear the music in my head after listening one,but I don't feel anything and the major problem is that I can't think,I also had a stress situation,do you think it's because of that? its possible it to come back? Tthe thing is that I can't remeber anything,so I don't remeber if I was able to think after the stress or it was after the pills,thanks and sorry for my english,also posted my problem on other topic but nobody responded so I decided to make my own,sadly i tepered the pills fast,can be this a problem also?